# SDR C2XA10TY144

- Difficulty date: September 19, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 22,705 hours, 17,408 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Condition: Migrated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - LT SPOILER I/B HINGE BRACKET, O/B HAT BUSHING MIGRATED.  REMOVED AND RE-INSTALLED SPOILER I/B HINGE BRACKET O/B BUSHING.
